|Viral Load Makes me Tired?
Mar 15, 1999
I am assuming that, since I gained all of my seventy pound weightloss back (from CMV colitis), that my always greater-than 500,000 viral load is just too much virus to allow me to feel energetic and snappy like my pre-AIDS old days...Am I right?
Response from Mr. Molaghan
There's a very good chance that the high viral load is contributing to your decreased energy level. Are you taking any HIV medications? You might also want to submit this question to The Body's Treatment Forum.
You might benefit from treatment, if you choose that path. If you are taking antiviral medication for HIV, you might consider having a discussion with your physician about changing medication. Good Luck. I hope you feel a little snappier.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.